On G-rigid surfaces

Vik S. Kulikov*, E. I. Shustin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Rigid algebraic varieties form an important class of complex varieties that exhibit interesting geometric phenomena. In this paper we propose a natural extension of rigidity to complex projective varieties with a finite group action (G-varieties) and focus on the first nontrivial case, namely, on G-rigid surfaces that can be represented as desingularizations of Galois coverings of the projective plane with Galois group G. We obtain local and global G-rigidity criteria for these G-surfaces and present several series of such surfaces that are rigid with respect to the action of the deck transformation group.

Original languageEnglish
Pages (from-to)133-151
Number of pages19
JournalProceedings of the Steklov Institute of Mathematics
Issue number1
StatePublished - 1 Aug 2017


Dive into the research topics of 'On G-rigid surfaces'. Together they form a unique fingerprint.

Cite this